IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Axiomatization of the Shapley Value on Minimum Cost Spanning Tree Games

  • Kar, Anirban

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6WFW-458NBXX-4/2/7b44d120fe11cc994a88808d045b45b6
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Games and Economic Behavior.

Volume (Year): 38 (2002)
Issue (Month): 2 (February)
Pages: 265-277

as
in new window

Handle: RePEc:eee:gamebe:v:38:y:2002:i:2:p:265-277
Contact details of provider: Web page: http://www.elsevier.com/locate/inca/622836

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Sharkey, W.W., 1991. "Network Models in Economics," Papers 69, Bell Communications - Economic Research Group.
  2. Daniel Granot & Michael Maschler, 1998. "Spanning network games," International Journal of Game Theory, Springer, vol. 27(4), pages 467-500.
  3. Matthew O. Jackson & Asher Wolinsky, 1995. "A Strategic Model of Social and Economic Networks," Discussion Papers 1098R, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  4. van den Nouweland, Anne & Tijs, Stef & Maschler, Michael, 1993. "Monotonic Games Are Spanning Network Games," International Journal of Game Theory, Springer, vol. 21(4), pages 419-27.
  5. Nouweland, C.G.A.M. & Tijs, S.H. & Maschler, M., 1993. "Monotonic games are spanning network games," Other publications TiSEM 023e2cfe-5261-4ab3-8649-2, Tilburg University, School of Economics and Management.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:38:y:2002:i:2:p:265-277. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.